# SDR AU000449

- Difficulty date: June 5, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 26111446
- Condition: Failed
- Location: Fuselage
- Part time: 4,215 cycles
- Component: Fuselage Miscell, Cessna
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP MOTOR SUPPORT BRACKETS PN 2611144-6 AND PN 2611144-7 TORN FROM FUSELAGE STRUCTURE.
